# SDR CALA2018062101462

- Difficulty date: June 11, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 92,386 hours, 21,974 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24C EMERGENCY LIGHT INOP REMOVED AND REPLACED LIGHT ASSY. NO FIX LIGHT PLACED ON MEL. DEFER PER MEL LIGHT PLACED ON MEL FOUND BROKEN WIRE FROM MAIN EARTH TO LIGHT ASSY IN SEAT TRACK TRUNKING, RECRIMPED CABLE PER SWPM 20-10-13 AND ACP TEST OF EMERGENCY LIGHTS PER AMM 31-51-00. EMERGENCY LIGHT AT FLOOR LEVEL AT SEAT 24 C NOW OK.
